C.R. BARD, INC. (BASD) -3006260740 POWERPICC CATHETER WITH SHERLOCK 3CG (TPS) STYLET 5F W/MICROINTRODUCER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refx5564 showed thirty-six other similar product complaint(s) from this lot number.Device not returned for evaluation.
Event or Problem Description
It was reported via medwatch: "placed a double lumen picc on a post heart transplant patient, almost at the end of procedure, while checking for blood return purple port was drawing air.Changed needleless connector 3 times and still drawing air.We had to rewire the defective picc that took us longer to place." what was the original intended procedure? : picc line placement post heart transplant what problem did the user have?: device failed (e.G.Broke, couldn't get it to work or stopped working).This report addresses the second device.